Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A generalization of the Levine-Tristram link invariant

Author: Lawrence Smolinsky
Journal: Trans. Amer. Math. Soc. 315 (1989), 205-217
MSC: Primary 57Q45; Secondary 57M25
MathSciNet review: 931532
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Invariants to $ m$-component links are defined and are shown to be link cobordism invariants under certain conditions. Examples are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57Q45, 57M25

Retrieve articles in all journals with MSC: 57Q45, 57M25

Additional Information

PII: S 0002-9947(1989)0931532-5
Keywords: Link invariants, link cobordism, boundary link cobordism
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia